Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Irregular periods, early menopausal. Is it safe to take duphaston?

How to regulate may menstruation?i am 41 yrs. old, my period got irregular after I turned 40, am i in my early menopausal? is it safe to take duphaston?im 45 days delayed?
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thank you for choosing Healthcaremagic. Its better to get evaluated for not getting period before you take duphaston. Also I advise you to get a URINE PREGNANCY TEST (as your periods are delayed) to rule out pregnancy. If the test is negative, I advise you to get a scan pelvis to know if the uterus and endometrial thickness is normal. Sometimes the endometrial thcikness is very thin to get periods.
Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!

Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor